# SDR 95ZZZX6322

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4348P
- Make and model: Bell 47G-5A
- Aircraft serial: 25059
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spider Set
- Part number: 476209617
- Condition: Mismanufactured
- Location: Transmission
- Component: 4762060029
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED SPIDER GEAR SET AS NEW REPLACEMENT PART FROM BELL.  DURING RECEIVING INSPECTION, NOTED PINION PIN HOLE FINISH VERY ROUGH AND CHAMFER ROUGH AND ECCENTRIC.  ALSO, TOO DEEP IN SPOTS.  RETURNED TO BELL FOR REPLACEMENT.
